# SDR FDEA200909023241

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N1805168
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PLATE AT BS 1330 TO BS 1470 FOUND CORRODED AND WITH NUMEROUS DENTS.  EVALUATE AND RECTIFY.  AT BS 1330 TO BS 1470 REMOVED IAW AMM 25-50-04 REV 4.   FLOOR PLATE EVALUATED AND FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53 REV 97.  FLOOR PLATE FABRICATED IAW DWG NR 453N1270 SHT 42 REV - AND PART MARKED AS FX 453N1805-168 IAW GMM 7-0-1001. REFER TO SNRM NR N0002 FOR INSTALLATION OF FLOOR PLATE.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
